# SDR QXEA200301584

- Difficulty date: December 26, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4055
- Aircraft time: 4,879 hours, 5,557 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Airstair
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA- ON FLIGHT 2371 FLIGHT ATTENDANT REPORTS AFT AIR STAIRS HARD TO SLIDE.  CLEANED AND LUBED TRACKS.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
